# SDR REXA2018112831123

- Difficulty date: November 13, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67035301
- Condition: Corroded
- Location: Bs 1000-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 HAS CORROSION BETWEEN FS1000.0 TO FS1031.0  REPAIRED LBL27 BETWEEN STATION 1000 AND 1031 IAW BOMBARDIER REO 670-53 -00-029.   EMP 10686
